# SDR SWAA2024021552536

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8842L
- Make and model: Boeing 737-8
- Aircraft serial: 67793
- Aircraft time: 3,588 hours, 2,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CREW FLASHLIGHT WILL NOT TEST<[01] RESET FLASHLIGHT IN CRADLE AND PERFORMED NORMAL TEST PER MM 25-64-00
